# SDR GW12002F00000

- Difficulty date: June 5, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N992TJ
- Make and model: Beech B200
- Aircraft serial: BB992
- Engine: Pwa PT6A42
- System (JASC): 7300 · Engine Fuel and Control
- Part: Line
- Part number: 3027791
- Condition: Fractured
- Location: Air Pressure
- Part time: 7,519 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED LEFT ENGINE ROLL BACK TO IDLE, ENROUTE.  INVESTIGATION REVEALED FRACTURED P3 AIR DELIVERY TUBE (PN 3027791) AT THE TUBE/FERRULE JOINT (B) NUT ON THE FUEL CONTROL UNIT.  THE P3 TUBE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERIVCE.
